Women's Health Interactive Forums

  • If this is your first visit, be sure to check out the FAQ by clicking the link above. You may have to register before you can post: click the register link above to proceed. To start viewing messages, select the forum that you want to visit from the selection below.

Announcement

Collapse
No announcement yet.

Any advice will be helpful.

Collapse
This topic is closed.
X
X
Collapse
  • Filter
  • Time
  • Show
Clear All
new posts

  • Any advice will be helpful.

    Hi, I have been having this personal problem in the time of the month subject. I was on the depo shot after my last child was born in 2002. i stayed on it till she was about 1 year 8 months. so I ahve been off the shot for about two years now. i never had my period after i got off the shot. but about 8 months ago i started to get it again but it was not the same. my periods are about between two to three weeks apart. and they last about two weeks long or more. I have seen my doctor but she sees no cause for concern. but i do and it bothers me really bad. its not normal to me because before my daughter even exsisted i got my time of the month every thirty days and they only lasted 4-5 days. i think somethings wrong with me could anyone give me any advice it would be greatly appreciated thank you.

  • Go and get a referal to a gyneo, if you bleed too often you are not ovulating. I have had the trouble with my monthly, it happens every 10 days, I was on the pill. I also had a shot of depo- provera years ago it caused me to bleed non stop for 8 months till i had a clean out. Go to a doc and get it sorted..
    Andrea

    Comment


    • I started using depo when I was 17. I was never on it for more that 6 months since I had heard it wasnt something to stay with. Even only using it for such a short time ... I still had to wait a while to get my period and when I did get it .... it wasn't normal. Also .. they now make the pill that is similar to depo as it effects how many periods you get.

      What you are dealing with sounds normal ... but definitely not healthy. In my experience and seeing the experience of people i know that had it .. just stick it out and in time you will go back to normal.

      Comment

      or

      Womens Health orange logoGet The Newsletter

      Receive our passionately crafted, medically reviewed articles and insights — the stuff nobody else talks about but you want to know — delivered right to your inbox.

      Latest Activity On Our Forums

      Collapse

      Latest Topics On Our Forums

      Collapse

      Working...
      X